advertisement
Question
Posted by: 33 female | 2012-09-14

weight gain when leaving pill

hi, i have been on triphasil for since 18 and am now 33, i have decided to leave the birth control in order to fall pregnant. i have been off the pill now for 2 months and noticed i am gaining a bit of weight, which has never ever happened before. i only weight 50kg. could this be from stopping the birth control?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It's possible.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012-09-17

It's possible.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement